# SDR QXEA2015051800262

- Difficulty date: May 18, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 19,309 hours, 20,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A REPORTED SMOKE ODOR BRIEFLY AFTER TAKEOFF AND AGAIN ON LANDING.  NO VISIBLE SMOKE. C/W FIM TASK 21-20-00, MCN 62172-01, PERFORMED ENGINE RUNS WITH BOTH ENGINES AND PERFORMED ECS TEST OF AC, HEAT SYS. NO ABNORMAL ODORS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE.
